| Catalog Number |
SW11677 |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a dexcom app crash occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Data was evaluated and the allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).